Home Online Resources Table of Contents

Journal of Logic and Computation, Volume 8, Issue 3: June 1998.

Editorial

N Jennings, M Wooldridge and F Giunchiglia

Pages 231-232


This page is run by Oxford University Press, Great Clarendon Street, Oxford OX2 6DP, UK
as part of the OUP Journals World Wide Web service.
Comments and feedback: www-admin@oup.co.uk
URL: http://www.oup.co.uk/logcom/hdb/Volume_08/Issue_03/080231.sgm.abs.html
Last modification: 22 July 1998.
Copyright© Oxford University Press, 1998.